Next Article in Journal
Basic Results for Sequential Caputo Fractional Differential Equations
Next Article in Special Issue
Quantum Measurements of Scattered Particles
Previous Article in Journal
Analyticity and the Global Information Field
Article Menu

Export Article

Open AccessReview
Mathematics 2015, 3(1), 47-75; doi:10.3390/math3010047

Twistor Interpretation of Harmonic Spheres and Yang–Mills Fields

Steklov Mathematical Institute, Gubkina 8,119991, Moscow, Russia
Academic Editor: Palle Jorgensen
Received: 24 January 2015 / Accepted: 4 March 2015 / Published: 16 March 2015
(This article belongs to the Special Issue Mathematical physics)
View Full-Text   |   Download PDF [330 KB, uploaded 16 March 2015]   |  

Abstract

We consider the twistor descriptions of harmonic maps of the Riemann sphere into Kähler manifolds and Yang–Mills fields on four-dimensional Euclidean space. The motivation to study twistor interpretations of these objects comes from the harmonic spheres conjecture stating the existence of the bijective correspondence between based harmonic spheres in the loop space \(\Omega G\) of a compact Lie group \(G\) and the moduli space of Yang–Mills \(G\)-fields on \(\mathbb R^4\). View Full-Text
Keywords: harmonic spheres; Yang-Mills fields; twistors harmonic spheres; Yang-Mills fields; twistors
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Sergeev, A. Twistor Interpretation of Harmonic Spheres and Yang–Mills Fields. Mathematics 2015, 3, 47-75.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top